# SDR HALA2021101300170

- Difficulty date: October 13, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 23,676 hours, 3,715 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 379 CORROSION, CRACK AND DISBOND DAMAGE WERE FOUND ON THE AIR INTAKE BOX CASING. CORRECTIVE ACTION: APU AIR INTAKE BOX CORRODED AREA REPAIRED IAW ERA 588870-14. (1981534)
